# SDR SWIA200414076

- Difficulty date: November 7, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 9,143 hours, 7,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MOST CEILING EMERGENCY LIGHT IS INOPERATIVE.  RELAMPED AFT MOST CEILING EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
